MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 305064
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material: 305064, batch#: 3310892.It was reported that the bd luer-lok had foreign matter.The following information was provided by the initial reporter: "item is visibly dirty inside sterile package before being opened.".Verbatim: rcc received a complaint via email.Email(s) attached.Item is visibly dirty inside sterile package before being opened.Customer did not specify the quantity affected; unknown, sample available, supplier please send customer sample return instructions.Cat# of product being complained: bd305064.Description of product: needle blunt fill 18gx1.5in w/ll 10ml srng 100ea/bx 4bx/ca.Lot or s/n: (b)(6).
 
Additional Manufacturer Narrative
It was reported the unit is visibly dirty inside sterile package.As a sample was not returned, a thorough sample evaluation could not be performed.A physical sample is required for a more thorough evaluation and potential root cause determination.A device history record review was completed for provided material number 305604, lot 3310892.All visual inspection were performed per requirements, and there were no quality notifications related to the reported defect.Batch 3310892 was inspected, accepted based on meeting our inspection control plan and was subsequently approved for shipment.To date there have been no other similar events reported for this lot.Further action has not been determined necessary at this time.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.
 
Event or Problem Description
No additional information.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19375470
Report Number1213809-2024-00311
Device Sequence Number7678293
Product Code FMF
UDI-Device Identifier30382903050643
UDI-Public(01)30382903050643(11)231106(17)281031(10)3310892
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305064
Device Lot Number3310892
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown